A variational problem for constant mean curvature surfaces with free boundary.
Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 97-107
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1987__377_152929,
author = {Maria Athanassenas},
title = {A variational problem for constant mean curvature surfaces with free boundary.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {97--107},
year = {1987},
volume = {377},
zbl = {0604.53003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__377_152929/}
}
Maria Athanassenas. A variational problem for constant mean curvature surfaces with free boundary.. Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 97-107. http://geodesic.mathdoc.fr/item/JRAM_1987__377_152929/